# SDR UPS204798

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Lug
- Part number: 65817879
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 4 K-FLAP HAS PITTING CORROSION ON INBOARD ATTACH LUG OF BULLNOSE.  REMOVED AND REPLACED COMPLETE K-FLAP ASSY PER SRM 27-81-01, 27-81-00.
